# SDR MASA200602219

- Difficulty date: September 2, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 6,247 hours, 6,317 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 1923
- Condition: Failed
- Location: Rudder
- Part time: 6,254 hours, 6,325 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7186 IAD.  RUDDER SYSTEM 1 & 2 FAIL IN FLIGHT.  MX R2 THE RUDDER SYSTEM 2 PRESSURE SWITCH.
